# SDR HYTA20150908001

- Difficulty date: August 29, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N6478
- Make and model: Helio H-295
- Aircraft serial: 1431
- Aircraft time: 12,017 hours
- System (JASC): 5714 · Wing, Center Box
- Part: Structure
- Part number: 39103040130
- Condition: Cracked
- Location: Wing
- Part time: 12,018 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN UPPER TUBE OF CARRY THRU ASSEMBLY, PN 391-030-401-30, AT LOW POINT OF THE TWO CUT OUTS WHICH ARE MILLED IN THE TUBE TO ALLOW INSTALLATION OF WING ATTACH BOLT.  THE MILLING PROCESS LEFT A SHARP EDGE THAT CREATED A STRESS RISER.  THIS IS A CRITICAL FACTOR CONTRIBUTING IN HOW THESE CRACKS DEVELOP.  WE HAVE SINCE DRESSED THE SHARP EDGES ON OUR OTHER CARRY THRU ASSEMBLIES TO FORM A 1/8" RADIUS POLISHED BULL NOSE PROFILE.
